# SDR CWQ2004F00008

- Difficulty date: March 3, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N348QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600348
- Engine: Pwa JT15D1
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Piccolo Tube
- Part number: 65525023
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE PHASE 1-4 INSP, THE MECH GRABBED THE LIP BLEED AIR FEED TUBE NR 1 ENGINE AND APPLIED PRESSURE BACK AND FORTH, A NOISE WAS HEARD BANGING AT EACH STROKE.  AFTER FURTHER DISASSEMBLY (REMOVAL OF LIP) FOUND THE 6552502-3, PICCOLO ASSY ATTACH LEGS (2 EA) .3333 CRACKED, AND ALMOST BROKEN.  AT THIS TIME THERE WAS NO DAMAGE TO THE LIP SKIN FROM CHAFFING.  LOCATED AND INSTALLED A NEW PICCOLO ASSY USING SAME TYPE FASTENERS REMOVED.  ATTACHED PICTURES.
